Counting Double Covers of Graphs

Hofmeister, Michael (1988) Counting Double Covers of Graphs.
Published in: Journal of graph theory Vol. 12 (3). pp. 437-444.

Abstract

Any group of automorphisms of a graph G induces a notion of isomorphism between double covers of G. The corresponding isomorphism classes will be counted.


Actions:
Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zpr87-042
Depositing User: Archive Admin
Date Deposited: 02 Apr 2001 00:00
Last Modified: 24 Oct 2011 15:12
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/42